# SDR FDEA201002220488

- Difficulty date: February 22, 2010
- Submitted: February 23, 2010
- Operation: Air carrier
- Aircraft: N718FD
- Make and model: Airbus A300 B4-622
- Aircraft serial: 365
- Aircraft time: 36,290 hours, 35,404 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: R532B385400200
- Condition: Broken
- Location: Main Cargo Deck
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN CARGO COMPARTMENT FLOORBOARD IS BROKEN FROM FRAME 54.2 - FRAME 55; LBL 55 - LBL 72.  FABRICATED NEW MAIN CABIN FLOORBOARD PANEL FROM  FRAME 54.2 TO FRAME 55; LBL 55 TO LBL 72 IAW DWG SRZ 25-005, REV "H".
